On the cohomology of certain quotients of the spectrum

Jeanneret, A.; Wüthrich, S. (2012). On the cohomology of certain quotients of the spectrum. Glasgow mathematical journal, 54(1), pp. 61-66. Cambridge: Cambridge University Press 10.1017/s0017089511000334

[img] Text
download.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (76kB) | Request a copy
[img]
Preview
Text
S0017089511000334.pdf - Other
Available under License Publisher holds Copyright.

Download (91kB) | Preview

The aim of this note is to present a new, elementary proof of a result of Baas and Madsen on the mod p cohomology of certain quotients of the spectrum BP.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Jeanneret, Alain

ISSN:

0017-0895

Publisher:

Cambridge University Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

27 Apr 2018 08:38

Publisher DOI:

10.1017/s0017089511000334

Web of Science ID:

000298083500004

BORIS DOI:

10.7892/boris.6910

URI:

https://boris.unibe.ch/id/eprint/6910 (FactScience: 211982)

Actions (login required)

Edit item Edit item
Provide Feedback